Linear programming problems with matrices of arbitrary block structure
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a4,
author = {R. A. Zvyagina},
title = {Linear programming problems with matrices of arbitrary block structure},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a4/}
}
R. A. Zvyagina. Linear programming problems with matrices of arbitrary block structure. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a4/